Anabolics
Search More Than 6,000,000 Posts
Results 1 to 7 of 7
  1. #1
    bosshogg3's Avatar
    bosshogg3 is offline Junior Member
    Join Date
    Nov 2002
    Location
    in a gym
    Posts
    51

    Really bad stomach pains?

    Ok first it was back now I have the worst stomach pains.I started using QV dbols then when I ran out I switched to Akpuxuh - Russian - dianabol .At first I did not have a bowel movement for 5 days.I was get so bad of pains that I had to take some mag solution to make me.Ok but even since then I am having bad pains.I wonder if its just the Russians doing it or what.Sorry to go into gross details but I need help bro's

  2. #2
    joe_capone is offline Registered User
    Join Date
    Oct 2002
    Posts
    676
    you might have devloped an ulcer. do you eat properly? are u watching your acid intake? eg oranges grapefruit sodas??

  3. #3
    RageControl's Avatar
    RageControl is offline Senior Member
    Join Date
    Jan 2002
    Location
    TX
    Posts
    1,220
    Dbol usually did the opposite for me . I would usually ish my brains out . Do you notice the pills in your stool? Do you feel there breaking down properly? How long have you been using them that you ran out? prolonged use ?

  4. #4
    Join Date
    Dec 2003
    Posts
    3,145
    Where exactly are your "stomach" pains? How long have you been on Dbol and at what dosage? If you're that constipated, it could very well be that you're not drinking enough water, which can, while taking Dbol, lead to liver pain. That's just one possibility.

  5. #5
    TooSmall's Avatar
    TooSmall is offline Associate Member
    Join Date
    Oct 2003
    Location
    ontario, canada
    Posts
    324
    man you didnt drop a bomb for 5 days

    did you expect that to feel comfortable?

  6. #6
    beefydragon's Avatar
    beefydragon is offline Member
    Join Date
    Mar 2004
    Location
    Cal-li-for-ni-ahh
    Posts
    762
    oy! sorry to hear bro. i've taken so much medications in my whole life and never heard of pills causing constipation. It is usually always the opposite... better check on what you're taking. if it's some bad ****, get some new ones.

    p.s. no drops in 5 days? ouch! i drop at least twice a day since i eat so much and drink too much water and shakes.

    -J

  7. #7
    Latin's Avatar
    Latin is offline Associate Member
    Join Date
    Nov 2003
    Location
    Sweden
    Posts
    317
    Hi bro i feel ur pain
    Isnt this pumps from the lower back?
    it also may be the water retention....the advices i got was to either lower the dboll dose or to drink much more water. I did both and it really helped.
    Hope u get better
    /Latin

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •